# SDR DXTA200702306

- Difficulty date: June 28, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N861QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258361
- Aircraft time: 7,561 hours, 5,329 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2700 · Flight Control System
- Part: Control Panel
- Condition: Shorted
- Location: Flt Controls
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

10 MIN INTO FLT AT NIGHT, 12000 MSL, IN AND OUT OF CLOUDS AND RAIN, AREA ABOVE RT- SIDE FLT CONTROL PANEL SPARKED W/POPPING NOISE AND BRIEF BURNED SMELL ACCOMPAINIED BY BOTH MASTER WARNING LTS FLASHING.  RAN A/C APU AND ENGINES TO VERIFY DISCREPANCY, COULD NOT DUPLICATE SPARKING SMELL OR WIRING ACTUATION.  PERFORMED GENERAL INSPECTION OF COCKPIT FLIGHT CONTROL PANELS AND PILOT AND CO-PILOT WINDSHIELDS. FOUND 4 STATIC DISCHARGE DRAINS NOT SECURED. REPAIRED STATIC DRAIN WEDGES IAW SRM CHAPTER 56-10-11.
